MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175824P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Complaint # (b)(4).Bubbles coming out from the tiny hole when tested the graft.Discovered before implantation, the graft was not used.They just put some saline on the tray of the graft and some bubbles coming out from the tiny hole.
 
Event or Problem Description
Complaint (b)(4).See mfg report 1640201-2020-00012.
 
Additional Manufacturer Narrative
The involved product was returned to intervascular and was inspected by our quality assurance supervisor with a quality control technician.The inspection was performed using a magnifying glass and a backlit table.It was observed that the tiny hole detected by the customer was a sewing defect not visible from the inside of the prosthesis and the light did not pass through.Therefore, the defect is classified as an acceptable defect in accordance with our list of standards for acceptation and rejection of products.The product is compliant.(67) the conducted investigation suggests that the product is not defective.

Brand Name
HEMASHIELD
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key10257703
Report Number1640201-2020-00012
Device Sequence Number2485514
Product Code MAL
UDI-Device Identifier00384401018551
UDI-Public00384401018551
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberM00202175824P0
Device Catalogue NumberM00202175824P0
Device Lot Number19D10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1